Used Picato twice. Face red with pus bubbles and blistering. The pus seems to be disappearing???
Picato - I put on all face & now have red & pus. Is this normal and what happens to puss?
- 2 Jan 2017 by vickicook
- 2 January 2017
That is listed as a hypersensitivity reaction. The gel for your face should be the 0.015% not the 0.05% gel which is three time more potent.
Your symptoms on a three day course count for about 5% with your reaction; with the 2 day course that falls to 1%.
If I were you, I would see your doctor/dermatologist and check the strength of the gel you used.
Information courtesy of drugs.com: https://www.drugs.com/pro/picato.html
- Picato Information for Consumers
- Picato Information for Healthcare Professionals (includes dosage details)
- Side Effects of Picato (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2014 • 1 answer
Updated 7 May 2014 • 1 answer
Updated 26 Mar 2016 • 1 answer
Updated 16 Sep 2018 • 1 answer
Posted 23 Nov 2018 • 0 answers